# SDR CALA2022071801806

- Difficulty date: July 18, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: NA
- Condition: None
- Location: Fr65 To Fr66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSED DRILL FLOOR BEAM -Y1292 LOCATED FR65 TO FR66 AT AFT GALLEY AREA. REMOVED AND REPLACED FLOOR BEAM -Y1292 AND FASTENERS LOC FR64 TO FR66 AT AFT GALLEY AREA.
